# SDR MASA200700286

- Difficulty date: May 29, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 22,097 hours, 28,425 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Actuator
- Part number: 16600103
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7172 GSP - CREW REPORTED A GEAR DISAGREE WARNING (NOSE GEAR).  MX REMOVED AND REPLACED UPLOCK.
